MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0568-01
Medical Device Problem Code Inappropriate Waveform (2536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated fields - b4, e4, g3, g6, h2, h6 (health effect ¿ clinical code), h11.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
The complaint was received through a direct call from the customer (registered nurse) to the emergency support program.It was reported that while using sensation plus 7.5fr.40cc intra-aortic balloon pump (iabp) update timing alarm occurred and poor arterial waveform quality on an axillary balloon catheter was observed.Axillary disclaimer stated.(b)(6) stated she had recently changed the transducer and fluid-filled bag set-up and noticed the poor arterial waveform after the replacement.No harm or injury to the patient was reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6 (type of investigation, investigation findings, component codes and investigation conclusions), h11.Corrected field: d10.The issue was resolved after replacement of the transducer set-up and fluid-filled bag.Appropriate arterial waveform quality and blood pressure indices were restored, and the ¿unable to update timing¿ alarm cleared.

Brand Name
SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24142067
Report Number2248146-2026-0000465
Device Sequence Number9357526
Product Code DSP
UDI-Device Identifier10607567108063
UDI-Public(01)10607567108063(10)3000487060(17)280701(11)250701
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0568-01
Device Catalogue Number0684-00-0568-01
Device Lot Number3000487060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer02/20/2026
02/26/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/23/2026
02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP MONITOR.; IABP.
Patient Age67 YR
Patient SexMale
Patient Weight90 KG